# SDR SB07080

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE AFT LEFT GALLEY EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.
